Alert archive / Iowa / Flash Flood Watches in 2017
Flash Flood Watch 7, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Oct 6, 2017, 4:07 AM CDT for 23 counties in Iowa. It took effect at Oct 6, 2017, 7:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2017, 4:07 AM CDT (09:07 UTC)
- In effect from
- Oct 6, 2017, 7:00 AM CDT
- Expired
- Oct 7, 2017, 3:32 AM CDT
- In force
- 21 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
All 23 counties
Adair County, IA, Adams County, IA, Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Decatur County, IA, Greene County, IA, Guthrie County, IA, Hamilton County, IA, Madison County, IA, Polk County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Taylor County, IA, Union County, IA, Warren County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 50 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
878 WGUS63 KDMX 060907 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 407 AM CDT Fri Oct 6 2017 ...FLASH FLOODING POSSIBLE ACROSS PORTIONS OF SOUTHWEST INTO SOUTH CENTRAL IOWA... .Several rounds of rain and thunderstorms are expected today into tonight. Much of the watch area already saw heavy rainfall over the past 12 hours and could see additional heavy rainfall through tonight. The heaviest amounts will fall in scattered thunderstorm activity expected to move through the area this afternoon into this evening. IAZ070>072-081>083-092>094-061715- /O.NEW.KDMX.FF.A.0007.171006T1200Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cass-Adair-Madison-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 407 AM CDT Fri Oct 6 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING... The National Weather Service in Des Moines has issued a * Flash Flood Watch for portions of south central Iowa and southwest Iowa, including the following areas, in south central Iowa, Clarke, Decatur, Madison, Ringgold, and Union. In southwest Iowa, Adair, Adams, Cass, and Taylor. * From 7 AM CDT this morning through Saturday morning * Widespread rainfall amounts of 1 to 3 inches of rain can be expected through Saturday morning, with locally higher amounts in excess of 3 inches possible. * Heavy rainfall may lead to rapid rises on local creeks and streams and ponding of water on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MJB
4 follow-up statements
874 WGUS63 KDMX 061512 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 1012 AM CDT Fri Oct 6 2017 ...FLASH FLOODING POSSIBLE OVER CENTRAL TO WEST CENTRAL IOWA TONIGHT... .Widespread showers and thunderstorms are expected to develop late this afternoon and persist across central to west central Iowa throughout the evening. A flash flood threat exist, especially during the night time hours, making the situation very dangerous. Outdoor activities, such as high school football games, are likely to be impacted with the heavy rain as well as lightning this evening. IAZ033>036-044>048-057>060-073-062315- /O.EXA.KDMX.FF.A.0007.000000T0000Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story- Audubon-Guthrie-Dallas-Polk-Warren- Including the cities of Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Indianola, Norwalk, and Carlisle 1012 AM CDT Fri Oct 6 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... The National Weather Service in Des Moines has expanded the * Flash Flood Watch to include portions of central Iowa, south central Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Polk, Story, and Webster. In south central Iowa, Warren. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * Through Saturday morning * Widespread rainfall amounts of 1 to 3 inches of rain can be expected through Saturday morning, with locally higher amounts in excess of 3 inches possible. * Heavy rainfall may lead to rapid rises on local creeks and streams which may be high enough to cross roadways, especially low lying areas. Significant ponding of water on roadways is expected at times as well. Flash flooding at night is extremely dangerous and drivers should turn around if they come to an area where water is flowing over the road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ IAZ070>072-081>083-092>094-062315- /O.CON.KDMX.FF.A.0007.000000T0000Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cass-Adair-Madison-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 1012 AM CDT Fri Oct 6 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of south central Iowa and southwest Iowa, including the following areas, in south central Iowa, Clarke, Decatur, Madison, Ringgold, and Union. In southwest Iowa, Adair, Adams, Cass, and Taylor. * Through Saturday morning * Widespread rainfall amounts of 1 to 3 inches of rain can be expected through Saturday morning, with locally higher amounts in excess of 3 inches possible. * Heavy rainfall may lead to rapid rises on local creeks and streams which may be high enough to cross roadways, especially low lying areas. Significant ponding of water on roadways is expected at times as well. Flash flooding at night is extremely dangerous and drivers should turn around if they come to an area where water is flowing over the road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Podrazik
989 WGUS63 KDMX 062040 FFADMX Flood Watch National Weather Service Des Moines IA 340 PM CDT Fri Oct 6 2017 ...FLASH FLOODING POSSIBLE OVER CENTRAL TO WEST CENTRAL IOWA TONIGHT... .Widespread showers and thunderstorms will continue to develop late this afternoon and persist across central to west central Iowa throughout the evening. A flash flood threat exist, especially during the night time hours, making the situation very dangerous. Outdoor activities, such as high school football games this evening, are likely to be impacted with the heavy rain and rounds of lightning. IAZ033>036-044>048-057>060-070>073-081>083-092>094-070445- /O.CON.KDMX.FF.A.0007.000000T0000Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story- Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union- Clarke-Taylor-Ringgold-Decatur- Including the cities of Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 340 PM CDT Fri Oct 6 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of central Iowa, south central Iowa, southwest Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Polk, Story, and Webster. In south central Iowa, Clarke, Decatur, Madison, Ringgold, Union, and Warren. In southwest Iowa, Adair, Adams, Cass, and Taylor. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * Through Saturday morning * Widespread rainfall amounts of 1 to 3 inches of rain can be expected through Saturday morning, with locally higher amounts in excess of 3 inches likely. Rainfall rates will be heavy at times with the potential for rainfall amounts of 2 inches occurring in an hour or less. * Heavy rainfall may lead to rapid rises on local creeks and streams which may be high enough to cross roadways, especially low lying areas. Significant ponding of water on roadways is expected at times as well. Flash flooding at night is extremely dangerous and drivers should turn around if they come to an area where water is flowing over the road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
752 WGUS63 KDMX 070124 FFADMX Flood Watch National Weather Service Des Moines IA 824 PM CDT Fri Oct 6 2017 ...FLASH FLOODING POSSIBLE OVER CENTRAL TO WEST CENTRAL IOWA TONIGHT... .Rounds of moderate to heavy rainfall have already occurred over the region in the past 24 hours. More widespread rain and thunderstorms will once again move into Iowa from Nebraska and Kansas later this evening and continue overnight. Coverage and intensity of the rain is expected to increase after 10 mph this evening and continue into the night. A flash flood threat exists, especially overnight tonight making the situation very dangerous. IAZ033>036-044>048-057>060-070>073-081>083-092>094-070930- /O.CON.KDMX.FF.A.0007.000000T0000Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story- Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union- Clarke-Taylor-Ringgold-Decatur- Including the cities of Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 824 PM CDT Fri Oct 6 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... The Flash Flood Watch continues for * Portions of central Iowa, south central Iowa, southwest Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Polk, Story, and Webster. In south central Iowa, Clarke, Decatur, Madison, Ringgold, Union, and Warren. In southwest Iowa, Adair, Adams, Cass, and Taylor. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * Until 7 AM CDT Saturday * Widespread rainfall amounts of 1 to 3 inches can be expected through Saturday morning with locally higher amounts in excess of 3 inches likely. Rainfall rates will be heavy at times with the potential for rainfall amounts of 2 inches occurring in an hour or less. * Heavy rainfall may lead to rapid rises on local creeks and streams which may be high enough to cross roadways, especially low lying areas. Significant ponding of water on roadways is expected at times as well. Flash flooding at night is extremely dangerous and drivers should turn around if they come to an area where water is flowing over the road. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ REV
925 WGUS63 KDMX 070832 FFADMX Flood Watch National Weather Service Des Moines IA 332 AM CDT Sat Oct 7 2017 ...FLASH FLOOD WATCH IS CANCELLED... .The heavy rain and flash flooding threat has ended. Therefore, the watch has been cancelled. IAZ033>036-044>048-057>060-070>073-081>083-092>094-070945- /O.CAN.KDMX.FF.A.0007.000000T0000Z-171007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sac-Calhoun-Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story- Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union- Clarke-Taylor-Ringgold-Decatur- Including the cities of Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 332 AM CDT Sat Oct 7 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Iowa, south central Iowa, southwest Iowa, and west central Iowa has been cancelled. Moderate to locally heavy rainfall occurred overnight, but this threat has now ended. Light showers will continue at intervals today, but little additional accumulation is anticipated and the flash flooding threat has abated. Therefore, the flash flood watch has been cancelled. Continue to exercise caution when driving, as some low spots may still be covered in water. $$ Lee
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Oct 6, 3:57 AM CDT, 10 minutes earlier.
Area forecast discussion, Oct 6, 3:57 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 357 AM CDT Fri Oct 6 2017 .SHORT TERM.../Today through Tonight/ Issued at 356 AM CDT Fri Oct 6 2017 Main focus will be on several chances of precipitation across the area today into tonight. A few light showers out there currently with another round expected to move into far southern Iowa through the mid morning hours as another push of theta-e advection becomes oriented into southern Iowa in vicinity of the sfc warm front currently stretched across the area. Associated sfc low stretches back to the southwest centered over SW KS currently. The sfc low will lift ENE into SW IA by this evening, and push into eastern IA as the upper trough exits the Rockies and digs into the central US by early Saturday. Precipitation is expected to become more widespread toward mid morning into the afternoon hours as an upper level shortwave trough ejects out ahead of the main upper level trough. This shortwave currently kicking off scattered showers and storms across central and western NE. As the sfc low approaches SW IA expect an area of thunderstorms to develop in vicinity of the sfc low/sfc trough axis and move through much of central/eastern IA by late afternoon/evening. MUCAPE values increase to around 1000 J/kg or higher, with stronger deep layer shear. An isolated strong to possibly severe storm will be possible in the far SW where CAPE values and shear values better. Otherwise precipitation potential the main issue with deep warm cloud depths and pwats pushing 1.5 to 2.0 inches across the southern half of the forecast area. Some areas across the south central to southwest have already had around 1 to nearly 3 inches of rain over the past 12 hours, and could see another widespread 1 to 2 inches through early Saturday morning. However with the efficient rainfall production expected and convective possibility, isolated higher amounts of 2 to 3+ inches will be possible. With lowered FFG values in the far southwest around 1 to 2.5 inches for 1 hr up to 6hr values. Therefore with the combination of several rounds of precip expected, efficient rainfall production, and lowered FFG due to antecedent conditions will issue a flash flood watch for the far southwestern portion of the forecast area through tonight. Def zone precip to wrap up through the forecast area late tonight as the sfc low lifts into NE IA with the back edge of the precip expected to be approaching western IA toward 12Z Saturday. .LONG TERM.../Saturday through Thursday/ Issued at 356 AM CDT Fri Oct 6 2017 Bottom Line Up Front... Uncertainty still reigns supreme in this long term fcst period. Sunday will be the warmest day of the week, with temperatures well into the 70s. Precip chances try to manifest Monday into Tuesday, followed by a cool-down into the middle of this week. This Weekend... 00z Fri ECMWF and GFS solutions remain stubborn in their respective outputs for departing the system described in the short-term out of the CWA. ECMWF still slower and deeper with the sfc low, the GFS is the fastest solution, and the rest of the models fall somewhere in between, though trends are favoring the ECMWF. Thus, have again held wrap-around precip into the afternoon period along and east of I-35. Cross sections picking up on near- sfc drier air punching in to increase sfc dwpt depressions, however, cloud thickness above 900mb around 2km, which is enough to justify keeping light rain mention...with only a few hundredths of QPF at most. Sunshine then returns for Sunday as dry air entrains into Iowa from the southwest. Monday and Beyond... As introduced last night, details become somewhat murky for Monday and beyond... Though Monday and Tuesday coming into slightly better focus. 00z ECMWF and 00z GFS slowly coming into agreement with featuring a longwave trough off a low near the Hudson Bay digging southwestward into the Four Corners region by 12z Mon. By 18z Tue, both models develop a westward-tilting cut- off low somewhere over the Midwest, with its sfc reflection pulling ahead. As was the case with Saturday afternoon, both these long- range operational models remain stubborn in their respective run- to-run solutions... The GFS is holding a more northern solution which would mean more rain for Iowa, whereas the ECMWF is holding a much more southerly solution that may actually leave Iowa out of any precip chances. The GEM more closely echos the ECMWF solution, as does the GFS Ensemble output. So have left precip in the forecast, but have removed 'likely' wording. Should the GFS solution pan out, precip looks mainly to be confined to the morning hours, and PWAT values around 1.5 to 1.75 inches, which when coupled with a decent slug of theta-e advection, 950 to 900mb frontogenetical forcing, and 850mb moisture convergence, would suggest a potential for a moderate amount of rainfall. Beyond Tuesday, the only thing to be confident about is a lack of confidence. Long-range model run-to-run consistency and agreement remain low. On a grander scale, a dominant and robust area of 850- 300mb anticyclonic flow sets up over the Gulf of Mexico. This will keep Iowa in westerly to southwesterly flow at 500mb through the remainder of the week. Models then struggle with trying to propagate a sfc high through the Midwest, where yesterday, there was a shortwave pushing through the Midwest. CAA will follow the Monday/Tuesday system, but then another thermal ridge looks to begin to build towards the end of the week...indicating a potential for warmer temperatures towards next weekend. && .AVIATION.../For the 06Z TAFS through 06Z Friday night/ Issued at 1131 PM CDT Thu Oct 5 2017 Area of convection over southern Iowa mainly only affecting KOTM at this time. Isentropic lift resulting in some showers north of KDSM moving NE toward KALO/KFOD/KMCW. Showers/lower vsby will remain through 12z with some lowering to MVFR possible IFR vsby between 12-15z. Hires and synoptic models suggest most widespread shower/thunder coverage will arrive aft 19-20z as better lift approaches though most of overnight/Friday MVFR/IFR conditions will continue. From 23z Fri to 06z Sat widespread rain/possible thunder with worst overall period of wx expected. Next update will detail coverage/timing. /rev && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 AM CDT this morning through Saturday morning for IAZ070>072-081>083-092>094. && SHORT TERM...Beerends LONG TERM...Kotenberg AVIATION...REV
Hazardous weather outlook, Oct 5, 3:59 PM CDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 359 PM CDT Thu Oct 5 2017 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 359 PM CDT Thu Oct 5 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Non-severe thunderstorms are likely tonight, especially south. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms are likely Friday through Saturday morning. These will likely include periods of moderate to locally heavy rainfall, especially Friday and Friday night. This may result in urban flooding, rises in small streams and creeks and ponding water on highways. Some river flooding and isolated flash flooding will be possible as well on Friday night into Saturday morning. There is also the possibility of strong to severe storms late Friday afternoon and evening over western Iowa. A few non severe thunderstorms are possible Monday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation for severe weather may be needed briefly late Friday. Reports of heavy rain amounts and flooding are always appreciated as well. Small
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 12:46 PM CDT | Special Weather Statement | DMX | Calhoun, Pocahontas, Sac | 44 min |
| Oct 6, 3:30 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Oct 6, 5:36 PM CDT | Special Weather Statement | DMX | Adair, Polk | 54 min |
Nearby
Flash Flood Watches in Iowa, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.